# SDR DL72K991005

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Condition: Damaged
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION THE COVE SKIN WAS FOUND TO HAVE A TEMPORARY REPAIR INSTALLED 34 FROM I/B END OF FLAP.  THE SKIN WAS REPAIRED BY INSTALLING A PERMANENT REPAIR DOUBLER PER MM 57-52-0, FIG 809.
